| Model Number |
M00559250 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Visual evaluation of the returned device revealed that the distal end of the needle was bent.Functional evaluation revealed that the needle was able to extend and retract without any issues.The complaint was not confirmed.Due to anatomical/procedural factors encountered during the procedure; performance of the device was limited.Therefore, the most probable root cause classification is operational context.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database confirmed that no other complaints exist for the specified batch.
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary endobronchial ultrasound transbronchial aspiration needle was used during an endobronchial ultrasound (ebus) procedure performed on an unknown date.According to the complainant, the needle was unable to puncture.The investigation found the distal end of the needle was bent, this is now deemed an mdr reportable event.